# SDR CA980909004

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Cable
- Part number: SA72682012
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MLG UPLOCK CABLE WORN BY CONTACT WITH MLG FORWARD LINK ASSY.  REPLACED.
